# SDR AALA201510229015

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069546001
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, AFT SERVICE DOOR, FWD UPPER CORNER GUSSET CHAFED.  REPLACED GUSSET IAW DWG 170-69500-417 & SRM 51-43-05.
